RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 5, Pages 1155–1185 (Mi izv2356)  

This article is cited in 1 scientific paper (total in 1 paper)

On least supersolutions for a problem with an obstacle

A. A. Arkhipova


Abstract: The existence of a least supersolution on a closed convex set of functions is proved for certain classes of quasilinear elliptic and parabolic equations. Such a least supersolution is a solution of a variational inequality.

Full text: PDF file (2670 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:5, 1153–1183

Bibliographic databases:

UDC: 517.9
MSC: Primary 35J60, 35J20, 35K55; Secondary 35D05, 35J25, 35K20
Received: 16.05.1972

Citation: A. A. Arkhipova, “On least supersolutions for a problem with an obstacle”, Izv. Akad. Nauk SSSR Ser. Mat., 37:5 (1973), 1155–1185; Math. USSR-Izv., 7:5 (1973), 1153–1183

Citation in format AMSBIB
\Bibitem{Ark73}
\by A.~A.~Arkhipova
\paper On least supersolutions for a~problem with an obstacle
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 5
\pages 1155--1185
\mathnet{http://mi.mathnet.ru/izv2356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=350185}
\zmath{https://zbmath.org/?q=an:0308.35050}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 5
\pages 1153--1183
\crossref{https://doi.org/10.1070/IM1973v007n05ABEH002000}


Linking options:
  • http://mi.mathnet.ru/eng/izv2356
  • http://mi.mathnet.ru/eng/izv/v37/i5/p1155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Ural'tseva, “Regularity of solutions of variational inequalities”, Russian Math. Surveys, 42:6 (1987), 191–219  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:203
    Full text:58
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020